# SDR SWAA2025022083950

- Difficulty date: January 8, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Buckled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 73) FORWARD CARGO STA 500 TO 500A; STR 26L; BAFFLE PLATE UNDER Z-ANGLE IS BUCKLED ON FORWARD SIDE.<[01] REMOVED AND INSTALLED NEW RIVETS AT FORWARD CARGO STA 500 TO 500A STR 26L BAFFLE PLATE UNDER Z ANGLE I/A/W SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] AUDIT C/W
